Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin - SLEEPY AND SEDATED - please help jaby

Posted by pablo1 on October 7, 2004, at 11:50:08

In reply to Re: Wellbutrin - SLEEPY AND SEDATED - please help, posted by jaby on October 6, 2004, at 12:58:09

Could you explain the NE defficiency theory?

Strattera is another NE med that causes sleepiness until you adjust so this makes sense to me. Personally I think I have an excess of NE & wellbutrin was quite stimulating for me plus it interfered with my sleep & quite a few unpleasant side effects like achey muscles.

> I have a theory on this one from my own experiences. I think that the paradoxical reaction can be caused by a deficiency in NE. When I get this feeling I take tyrosine which is the precursor to NE. I usually feel much better. It may be a total placebo rsponse, but might be worth a try.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pablo1 thread:399564
URL: http://www.dr-bob.org/babble/20041007/msgs/399959.html